MAUDE Adverse Event Report: GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI) LOGIQ E; SEE H11

GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI) LOGIQ E; SEE H11
Model Number ULOGEE
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that following a procedure in the operating room (or) and while staff was moving equipment within the or, the ultrasound system was unplugged from the wall when it was noticed that the battery began to smoke and spark.The anesthesia technologist removed the battery from the system which halted the sparking.The patient was still in the room at the time of the incident, but the system was not in use on the patient.No injuries were reported.
 
Additional Manufacturer Narrative
Legal manufacturer: hcs wuxi - no.19 changjiang road national hi-tech dev.Zone china wuxi jiangsu, 214028.D2: system, imaging, pulsed doppler, ultrasonic.H3, 6: ge healthcare's investigation is ongoing.A follow up report will be submitted once the investigation has been completed.
 
Additional Manufacturer Narrative
B4: g1, 3, 6; h2, 3, 6.H3: ge healthcare has concluded its investigation.The system's exterior was clean, showing no signs of overheating, impact, or being dropped.Minor thermal damage was found in the battery compartment at the bottom of the system, which aligns with its proximity to the battery incident.The battery cell itself showed evidence of thermal damage.No clear signs of electrical faults or short circuits were found inside the system or on the battery board.The controller chip was damaged when the system was submerged in water by the customer, preventing access to battery health data.No defects were identified in gehc's products or manufacturing processes.At the time of installation, all manufacturing tests including battery functionality were completed successfully with no issues detected.Based on typical usage of one cycle per day, battery replacement is recommended every three years.Annual battery maintenance is advised, as outlined in the service manual.The product that this occurred was part of a communication regarding age and end of service life.Based on the investigation, the likely root cause of the issue is increased battery cell impedance, potentially due to aging and lack of regular recommended maintenance by the customer on a system being used beyond the communication of end of service life.

Brand Name
LOGIQ E
Common Device Name
SEE H11
Manufacturer (Section D)
GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI)
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH  214028
Manufacturer (Section G)
GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI)
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH   214028
Manufacturer Contact
karen hoffman
9900 w innovation dr
mail drop: a1060
wauwatosa, WI 53226
MDR Report Key21522630
Report Number9710602-2025-00337
Device Sequence Number13189904
Product Code IYN
UDI-Device Identifier00840682103855
UDI-Public(01)00840682103855(11)140424
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K151028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberULOGEE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown